# SDR SWIA20250106012

- Difficulty date: December 2, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON RH PRESSURE FLOOR SILL ASSY BETWEEN AT FS499.00 BETWEEN RBL36.0 AND RBL45.0 AND AT WL 73.0 BEYOND LIMITS OF REO 601R-53-41-666.    (FILED CLOSED)    REPAIRED CORROSION DAMAGE ON RH PRESSURE FLOOR SILL ASSY AT FS499.00 BETWEEN RBL36.0 AND RBL45.0 AND AT WL 73.0 WITH REFERENCE TO REO 601R-53-41-3273 REV "--" DATED 12/11/2024.  REFERENCE CP 29230758 FOR EDDY CURRENT INSPECTION.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  REFERENCE CHILD CAMP FOR LEAK CHECK.
